# SDR AALA20170210006

- Difficulty date: February 8, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737823
- Aircraft serial: 33492
- Aircraft time: 10,431 hours, 3,736 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W25085613
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN THE EMERGENCY EXIT LIGHTS SWITCH IN COCKPIT IS TURNED ON, THE EMERGENCY EXIT LIGHTS DO NOT ILLUMINATE. SECURED LOOSE WIRE AT DOME LIGHT L273 IAW WDM 33-51-12. OPERATIONAL CHECK GOOD. AIRCRAFT WAS GROUNDED.
